# SDR CALA2025072106794

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N37518
- Make and model: Boeing 737-9
- Aircraft serial: 64495
- Aircraft time: 15,182 hours, 5,033 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE 2R HAS A  PART DETACHED AND AN ORANGE FLAG/FABRIC  SH OWING FAS REPORTS DR-2R ESCAPE SLIDE SAFETY PIN HAS FALLEN OUT OF IT'S STOWAGE POUCH WHILE ARMING ESCAPE SLIDE SLIDE RENDER SAFE CHECKLIST REMOVED DR-2R ESCAPE SLIDE PACK AND COVER REF AMM 25-66-01. RESTOWED SLIDE PIN AND REINSTALLED DR-2R ESCAPE SLIDE PACK AND COVER REF AMM 25-66-01.
